# SDR YENA2022060900588

- Difficulty date: June 4, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 2,686 hours, 391 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) ' ENG 2 OIL CHIP DETECTED; TROUBLESHOOT PER TSM 79-35-00-810-808-A. INSPECTED ENG 2 MAGNETIC CHIP COLLECTORS, FOUND WITHIN LIMITS. INSPECTED ENG 2 MAIN OIL FILTER ELEMENT, FOUND WITHIN LIMITS. ACCOMPLISH ENG 2 IDLE RUN, NO LEAKS NOTED, AND NO ENG OIL CHIP DETECTED MESSAGE ON PFR. RECERTIFY THE A/C BACK TO ETOPS OPERATIONS.'
